# SDR CA970114004

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651838581
- Condition: Cracked
- Location: Bs 1170 Str 18l
- Part time: 66,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK INDICATION IN FUSELAGE PRESSURIZATION SKIN AT BS1170 ABOVE STRINGER 18L. CRACK THREE INCHES IN LENGTH JOINED A HORIZONTAL LINE OF PAINT BLISTERS IN A 10 INCH LINE OF BLISTERS. DISBONDED DOUBLER AND SEVERE CORROSION OF SKIN AND DOUBLER ON BOND FACES. PANEL REPLACED. ADJACENT LOWER SKIN ALSO DISBONDED AND CORRODED BS1148 TO BS1183 STRINGER 20L TO 24L REPLACED. AREA OF PREVIOUS LAVATORY INSTALLATION.
